MAUDE Adverse Event Report: STERILMED, INC.; DIAGNOSTIC INTRAVASCULAR CATHETER

STERILMED, INC.; DIAGNOSTIC INTRAVASCULAR CATHETER
Catalog Number RD087031
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a reprocessed viewflex xtra ice catheter and during the procedure, the tip of the catheter broke.The device was able to be removed.The tip was still attached to the rest of the catheter by the internal components.There was no physical damage or any other issue observed on the package of the device.There was no patient consequence reported.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation ablation procedure with a reprocessed viewflex xtra ice catheter and during the procedure, the tip of the catheter broke.Product was not returned for analysis and the customer complaint cannot be confirmed.The device history record for lot 2231092 was reviewed and there were no identified manufacturing deficiencies or internal action.All finished goods devices had passed all visual and functional criteria prior to distribution.If the device is made available, the investigation will be updated as applicable.This issue is being further addressed through sterilmed's quality system and actions are being taken on the supplier's side.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
NA
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22816378
Report Number2134070-2025-00017
Device Sequence Number8703636
Product Code OWQ
UDI-Device Identifier10888551045216
UDI-Public(01)10888551045216(17)260512(10)2231092
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Catalogue NumberRD087031
Device Lot Number2231092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown